# SDR SWAA011259

- Difficulty date: April 26, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 31,979 hours, 32,116 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 6546872
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, VERTICAL STAB ATTACH FITTING RT AFT OUTBD LUG CORRODED. REPAIRED PER DLF XEA.
